Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 60, NWS Buffalo, NY

August 10, 2015

NWS Buffalo, NY issued this small craft advisory at Aug 10, 2015, 10:17 PM EDT. It took effect at Aug 11, 2015, 6:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2015, 10:17 PM EDT (02:17 UTC)
In effect from
Aug 11, 2015, 6:00 AM EDT
Expired
Aug 11, 2015, 3:40 PM EDT
In force
10 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WHUS71 KBUF 110217
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1017 PM EDT MON AUG 10 2015

LOZ043>045-111030-
/O.NEW.KBUF.SC.Y.0060.150811T1000Z-150811T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1017 PM EDT MON AUG 10 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM EDT TUESDAY.

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
3 follow-up statements
957 
WHUS71 KBUF 110558
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
158 AM EDT TUE AUG 11 2015

LOZ043>045-111400-
/O.CON.KBUF.SC.Y.0060.150811T1000Z-150811T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
158 AM EDT TUE AUG 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 5 PM EDT THIS AFTERNOON...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
150 
WHUS71 KBUF 111056
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
656 AM EDT TUE AUG 11 2015

LOZ043>045-111900-
/O.CON.KBUF.SC.Y.0060.000000T0000Z-150811T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
656 AM EDT TUE AUG 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
397 
WHUS71 KBUF 111940
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
340 PM EDT TUE AUG 11 2015

LOZ043>045-112045-
/O.CAN.KBUF.SC.Y.0060.000000T0000Z-150811T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
340 PM EDT TUE AUG 11 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS
AT THIS TIME.

$$

WOOD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 10, 7:46 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Aug 10, 7:46 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
746 PM EDT MON AUG 10 2015

.SYNOPSIS...
AN AREA OF LOW PRESSURE OVER THE OHIO VALLEY WILL TRACK NORTHEAST
ACROSS WESTERN AND CENTRAL NEW YORK TONIGHT. THIS WILL GENERATE
WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL INCLUDE
HEAVY RAIN. CHANCES OF SHOWERS WILL LINGER TUESDAY AND WEDNESDAY
WITH BELOW NORMAL TEMPERATURES AS AN UPPER LEVEL TROUGH SLOWLY
CROSSES THE EASTERN GREAT LAKES. SURFACE RIDGING SHOULD BRING DRY
WEATHER THURSDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
REGIONAL RADARS SHOWING WIDESPREAD SHOWERS AND A FEW SCATTERED
THUNDERSTORMS ACROSS THE BULK OF THE REGION WITH AREAS OF EMBEDDED
HEAVY RAINFALL. ADDITIONAL SHOWERS AND STORMS ACROSS NORTH CENTRAL
OHIO AND LAKE ERIE WILL LIFT NORTHEAST ACROSS THE REGION OVERNIGHT
AS LOW PRESSURE CROSSES THE REGION.

FORECAST MODELS SHIFT THE VERY MOIST AIRMASS FROM THE OHIO VALLEY
EAST OVER NEW YORK INTO TONIGHT. THERE IS POTENTIAL FOR PWATS TO
RISE TOWARD 2 INCHES AS THE LOW THE LOW LEVEL JET STRENGTHENS...
GEFS ENSEMBLE ANOMALIES INDICATE THESE LEVELS WOULD BE 2-3 SD ABOVE
NORMAL. THE ELEVATED PWATS ALONG WITH NAM BUFKIT PROFILES SHOWING
INCREASING WARM CLOUD DEPTHS AND SHORT MBE VECTORS ALL POINT TOWARD
THE ENHANCED RISK FOR HEAVY RAIN THIS INTO TONIGHT. QPF THROUGH
TONIGHT AVERAGES 1-1.5 INCHES REGIONWIDE WITH LOCALLY 2 OR MORE
INCHES POSSIBLE IN TRAINING CELLS. WHILE ONE AND THREE HOUR FLASH
FLOOD GUIDANCE VALUES ARE GREATER THAN THAT...THERE REMAINS THE RISK
FOR ISOLATED FLASH FLOOD ISSUES WHERE SHORT TERM RAINFALL RATES ARE
EXCESSIVELY HIGH.

THE SEVERE WEATHER RISK IS NOW GONE WITH WIDESPREAD CONVECTION
EATING UP THE LIMITED AVAILABLE INSTABILITY. EVEN THE AMOUNT OF
THUNDER PERIOD HAS DROPPED OFF SIGNIFICANTLY OVER THE PAST HOUR.

TONIGHT...WIDESPREAD RAINFALL...HEAVY AT TIMES...IS EXPECTED AS THE
PREVIOUSLY MENTIONED SURFACE LOW...LEADING LOW LEVEL JET AND HIGH
PWAT AREA TRACK ACROSS WESTERN AND CENTRAL NEW YORK AHEAD OF A
SHARPENING MID-LEVEL TROUGH. THE CORE OF THE LOW LEVEL JET AND
LARGEST MOISTURE TRANSPORT VECTORS ARE FORECAST TO TRACK ACROSS THE
FINGER LAKES INTO THE NORTH COUNTY WHERE THE HIGHEST RAINFALL TOTALS
SHOULD BE OBSERVED FROM LATE EVENING ON. IN ADDITION TO THE RAINFALL
THE SOAKING RAINS WILL LIKELY CONTRIBUTE TO PATCHY FOG OVERNIGHT AND
KEEP MILD TEMPERATURES OVERNIGHT. LOWS WILL ONLY SLIP BACK INTO THE
LOW TO MID 60S.

ON TUESDAY THE DEEPENING SURFACE LOW AND NEWLY FORMED SOUTHWARD
EXTENDING COLD FRONT WILL QUICKLY EXIT EAST OF CENTRAL AND NORTHERN
NEW YORK. LINGERING WRAP AROUND MOISTURE AND UPSLOPE FLOW WITH
COOLING TEMPERATURES ALOFT WILL KEEP CHANCES OF SHOWERS AND AN
ISOLATED THUNDERSTORM IN THE FORECAST. COVERAGE WILL BE MUCH LOWER
THAN THE WIDESPREAD RAINS COMING THIS EVENING. WEAK COLD AIR
ADVECTION WILL HELP CAP AFTERNOON TEMPERATURES NEAR THE MID 70S.
WIDESPREAD CLOUD COVER IN THE MORNING SHOULD DEVELOP SOME BREAKS IN
THE AFTERNOON AS MOISTURE PROFILES THIN.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
TUESDAY MORNING A SURFACE LOW WILL BE FOUND NEAR THE VICINITY OF THE
HEADWATERS OF THE SAINT LAWRENCE RIVER...WITH THE GFS THE FASTEST
WITH THE TRACK OF THE LOW...PLACING THE CENTER OF THE LOW NEAR THE
ONTARIO/QUEBEC BORDER. THE NAM/CANADIAN/ECMWF ARE ALL SLOWER WITH
THE STORM SYSTEM...LEAVING THE LOW AND ITS ASSOCIATED COLD FRONT
OVER CENTRAL NEW YORK TO START THE TIME PERIOD. A CONSENSUS OF THESE
MODELS WILL LEAD TO ONGOING RAIN SHOWERS/EMBEDDED THUNDER TO START
THE DAY OVER OUR EASTERN ZONES...WHILE ACROSS WNY LIGHTER AND MORE
SCATTERED IN NATURE RAIN SHOWERS WILL BE FOUND WITH A SECOND
SHORTWAVE BRINGING THE UPPER LEVEL TROUGH AXIS TOWARDS THE EASTERN
GREAT LAKES REGION. AS THIS SECONDARY SHORTWAVE PASSES THE REGION
TUESDAY AFTERNOON AND OVERNIGHT EXPECT AN INCREASE IN SHOWER
ACTIVITY WITH AGAIN LIKELY POPS PLACE OVER MUCH OF THE BUFFALO CWA.
THOUGH INSTABILITY WILL NOT BE AS GREAT AS MONDAY THERE WILL REMAIN
A FAIR AMOUNT...WITH SBCAPE VALUES AROUND 500 J/KG LEADING TO
ISOLATED POSSIBILITY FOR A THUNDERSTORM.

THIS SECONDARY SHORTWAVE WILL ALSO BRING MUCH COOLER AIR ALOFT WITH
TEMPERATURES AT 850 HPA DROPPING TO AROUND 8C BY WEDNESDAY MORNING.
THERE WILL CONTINUE TO BE LOW CHANCE POSSIBILITIES FOR SHOWERS
TUESDAY NIGHT AND WEDNESDAY. IN ADDITION TO THE SYNOPTIC
SHOWERS...LAKE EFFECT RAIN SHOWERS WILL BE POSSIBLE SOUTHEAST OF THE
GREAT LAKES TUESDAY NIGHT AND INTO WEDNESDAY.

UPPER LEVEL TROUGH OF LOW PRESSURE WILL REMAIN OVER EASTERN CANADA
AND THE NORTHEAST U.S. WEDNESDAY NIGHT...THOUGH AT THE SURFACE AN
AREA OF HIGH PRESSURE WILL PUSH TOWARDS OUR REGION FROM THE CENTRAL
GREAT LAKES REGION. THIS AREA OF HIGH PRESSURE WILL BRING A DRIER
AIRMASS AND BRING A REDUCTION TO THE AMOUNT OF SHOWERS.

TEMPERATURES TUESDAY WILL BE COOLER...WITH HIGHS IN THE LOW TO MID
70S...AND THEN NOTICEABLY COOLER WEDNESDAY WITH HIGHS ONLY IN THE
MID TO UPPER 60S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
FOR THURSDAY AND CONTINUING TOWARDS THE BEGINNING PART OF THE
WEEKEND BROAD TROUGHING WANTS TO STAY IN PLACE NEAR HUDSON BAY.
THIS WILL KEEP TEMPERATURES OVERALL SLIGHTLY BELOW NORMAL WITH
SLIGHTLY ABOVE NORMAL CHANCES OF PRECIPITATION.

MORE SPECIFICALLY...ON THURSDAY RISING HEIGHTS BEHIND A DEPARTING
UPPER-LEVEL LOW WILL ALLOW TEMPERATURES TO MODERATE SOME... BUT
STILL STAY SLIGHTLY COOLER THAN NORMAL. THURSDAY ALSO HAS THE BEST
CHANCE OF STAYING DRY. BY FRIDAY A SHORTWAVE PASSING TO OUR NORTH
SHOULD FORCE A SLOW-MOVING COLD FRONTAL BOUNDARY INTO THE FORECAST
AREA BEFORE STALLING OUT FRIDAY NIGHT. THIS WILL BRING PRECIPITATION
CHANCES BACK INTO THE FORECAST FOR FRIDAY AND FRIDAY NIGHT. SATURDAY
WILL TREND TOWARDS DRIER BEHIND THE FRONTAL BOUNDARY THOUGH WITH THE
SURFACE HIGH STILL REMAINING WELL TO OUR WEST OVER THE WESTERN GREAT
LAKES REGION AND UPPER LEVEL TROUGH STILL NEARBY CANNOT RULE OUT A
POSSIBLE SHOWER OR TWO TO START THE WEEKEND. SUNDAY BOTH THE 00Z GFS
AND ECMWF BRING AN AREA OF HIGH PRESSURE AT THE SURFACE AND RIDGING
ALOFT TOWARDS THE REGION. THIS WILL CREATE A MOSTLY SUNNY SKY TO
CLOSE OUT THE WEEKEND WITH SEASONABLE TEMPERATURES.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TONIGHT
ACROSS THE REGION. CIGS AND VSBY ARE INITIALLY A MIX OF VFR AND MVFR
WITH MVFR FOUND ONLY IN THE HEAVIER SHOWERS. THIS WILL CONTINUE TO
BE THE CASE THROUGH THE REST OF THE EVENING. OVERNIGHT THE AXIS OF
STEADIER RAIN WILL SHIFT SLOWLY EAST AND BE FOUND ACROSS CENTRAL AND
EASTERN NY BY TUESDAY MORNING.

IN THE WAKE OF THE STEADIER RAINFALL...MOIST NORTHWEST FLOW WILL
DEVELOP BEHIND THE DEPARTING LOW PRESSURE. THIS WILL SET THE STAGE
FOR WIDESPREAD IFR FROM ABOUT 06Z-14Z TUESDAY WITH WRAP AROUND
MOISTURE AND NORTHWEST UPSLOPE FLOW DEVELOPING. EXPECT CIGS TO
RAPIDLY DETERIORATE TO IFR AROUND 06Z EVEN AT THE LOWER ELEVATION
SITES. PATCHY FOG/BR WILL ALSO DEVELOP WITH VSBY DROPPING TO AT
LEAST MVFR...AND POSSIBLY IFR ACROSS HIGHER TERRAIN WHERE THE LOW
STRATUS WILL INTERSECT THE HILLS.

BY LATE TUESDAY MORNING THE LOW STRATUS AND FOG WILL BEGIN TO LIFT
WITH CIGS/VSBY IMPROVING THROUGH MVFR AND EVENTUALLY VFR DURING THE
AFTERNOON. SOME MVFR CIGS MAY LINGER ACROSS HIGHER TERRAIN. THERE
WILL STILL BE SCATTERED SHOWERS AROUND WITH WRAP AROUND MOISTURE...
SOME INSTABILITY...AND THE APPROACH OF A MID LEVEL TROUGH.

OUTLOOK...
TUESDAY NIGHT...MVFR IN SCATTERED SHOWERS.
WEDNESDAY...MVFR WITH LAKE EFFECT CLOUDS AND A CHANCE OF SHOWERS.
THURSDAY...VFR.
FRIDAY...MAINLY VFR. A CHANCE OF SHOWERS LATE.
SATURDAY...MAINLY VFR EXPECTED.

&&

.MARINE...
A DEVELOPING LOW PRESSURE NEAR THE WEST END OF LAKE ERIE WILL PUSH
EAST TONIGHT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE
EASTERN GREAT LAKES THIS EVENING AND OVERNIGHT. WINDS AND WAVES
SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS.

WINDS WILL FRESHEN IN THE WAKE OF THE EXITING SFC LOW ON TUESDAY AND
ESPECIALLY TUESDAY NIGHT. THIS WILL MAY LEAD TO A PERIOD WHEN SMALL
CRAFT ADVISORIES COULD BE NEEDED.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...SMITH
NEAR TERM...HITCHCOCK/SMITH
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...HITCHCOCK
MARINE...SMITH
Hazardous weather outlook, Aug 10, 4:33 AM EDT, 17 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
433 AM EDT MON AUG 10 2015

NYZ001>008-010>014-019>021-085-110845-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
433 AM EDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY THROUGH
THE AFTERNOON HOURS...WITH A PERIOD OF RAIN SHOWERS AND
THUNDERSTORMS CROSSING BUFFALO'S CWA THIS EVENING AND OVERNIGHT. A
GENERAL INCH OF RAINFALL IS LIKELY THROUGH TUESDAY MORNING...WITH
EMBEDDED HEAVIER THUNDERSTORMS PRODUCING ADDITIONAL RAINFALL. THE
THREAT FOR FLOODING IS LOWERED DUE TO THE RECENT DRY
SPELL...HOWEVER THERE IS STILL A LOW THREAT FOR SOME LOCALIZED
FLASH FLOODING THIS AFTERNOON THROUGH TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-110845-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
433 AM EDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Aug 10, 6:11 PM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
611 PM EDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     VICTOR                  42.98N  77.41W
08/10/2015                   ONTARIO            NY   SOCIAL MEDIA

            TREE DOWN.

&&

EVENT NUMBER BUF1500278

AR
Local storm report, Aug 10, 6:31 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
631 PM EDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     CLYDE                   43.08N  76.87W
08/10/2015                   WAYNE              NY   LAW ENFORCEMENT

            MULTIPLE TREE REPORTED DOWN.

&&

EVENT NUMBER BUF1500279

AR
Local storm report, Aug 10, 6:35 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
635 PM EDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND DMG     LYONS                   43.07N  77.03W
08/10/2015                   WAYNE              NY   LAW ENFORCEMENT

            TREES DOWN.

&&

EVENT NUMBER BUF1500280

AR
Local storm report, Aug 10, 6:39 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
639 PM EDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     FLASH FLOOD      LYONS                   43.07N  77.03W
08/10/2015                   WAYNE              NY   LAW ENFORCEMENT

            CANEL STREET CLOSED.

&&

EVENT NUMBER BUF1500281

AR
Local storm report, Aug 10, 6:42 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
642 PM EDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      CLYDE                   43.08N  76.87W
08/10/2015                   WAYNE              NY   LAW ENFORCEMENT

            GLASGOW STREET CLOSED.

&&

EVENT NUMBER BUF1500282

AR
Special weather statement, Aug 10, 9:15 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
915 PM EDT MON AUG 10 2015

NYZ020-110215-
CATTARAUGUS-
INCLUDING THE CITY OF...OLEAN
915 PM EDT MON AUG 10 2015

...AN AREA OF SHOWERS WITH HEAVY RAINFALL MOVING SLOWLY ACROSS
CATTARAUGUS COUNTY LATE THIS EVENING...

AN AREA OF SHOWERS WITH HEAVY RAINFALL WILL SLOWLY MOVE EAST AND
NORTHEAST ACROSS CATTARAUGUS COUNTY LATE THIS EVENING. THIS AREA
OF SHOWERS WILL BE CAPABLE OF PRODUCING RAINFALL RATES IN EXCESS
OF AN INCH PER HOUR OR MORE CREATING PONDING OF WATER ON AREA
ROADWAYS AND POSSIBLY SOME POOR DRAINAGE FLOODING. DRIVERS ARE
REMINDED TO NOT DRIVE OR ATTEMPT TO WADE THROUGH ANY FLOODED
ROADWAYS.

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:22 PM EDTAreal Flood WarningBUFMonroe, Ontario3 hr
Aug 11, 7:53 PM EDTFlash Flood WarningBUFAllegany, Cattaraugus, Erie, Wyoming3 hr

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.